MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD
Model Number 0676
Medical Device Problem Codes Mechanical Problem (1384); Positioning Problem (3009); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead was not successfully implanted due to an unknown product performance anomaly.A new lead with the same model was implanted.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental correction report was created to capture the additional information received which indicates that the lead was not successfully implanted due to placement difficulty and helix unable to extend.This observation no longer meets the definition of reportable malfunction.Amending mdr decision to mdr=no report.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was not successfully implanted due to an unknown product performance anomaly.A new lead with the same model was implanted.No adverse patient effects were reported.Additional information indicated that this lead was not successfully as the lead was moved a few times to get best sensing and threshold measurements until the helix could not extend.Also, the lead will not be returned.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24798869
Report Number2124215-2026-18745
Device Sequence Number9469693
Product Code NVY
UDI-Device Identifier00802526497001
UDI-Public(01)00802526497001(17)280115
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0676
Device Catalogue Number0676
Device Lot Number523190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/07/2026
06/02/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/30/2026
06/23/2026
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale